Show simple item record

dc.contributor.authorAguerrea-Planas, Maitere
dc.contributor.authorGómez-Gaete, Carlos
dc.description.abstractWe study the problem of existence of semi-wavefront solutions for a non-local delayed reaction–diffusion equation with monostable nonlinearity. In difference with previous works, we consider non-local interaction which can be asymmetric in space. As a consequence of this asymmetry, we must analyze the existence of expansion waves for both positive and negative speeds. In the paper, we use a framework of the general theory recently developed for a certain nonlinear convolution equation. This approach allows us to prove the wave existence for the range of admissible speeds , where the critical speeds and can be calculated explicitly from some associated equations. The main result is then applied to several non-local reaction–diffusion epidemic and population models.es_CL
dc.rightsAtribución-NoComercial-SinDerivadas 3.0 Chile*
dc.sourceJournal of Mathematical Analysis and Applications, 463(2), 681-707es_CL
dc.subjectTraveling waves_CL
dc.subjectReaction diffusion equationes_CL
dc.subjectNon local interactiones_CL
dc.titleOn existence of semi-wavefronts for a non-local reaction–diffusion equation with distributed delayes_CL
dc.ucm.facultadFacultad de Ciencias Básicases_CL

Files in this item


There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record

Atribución-NoComercial-SinDerivadas 3.0 Chile
Except where otherwise noted, this item's license is described as Atribución-NoComercial-SinDerivadas 3.0 Chile